American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 127 found      Go to page: 1 2 3 4 5

[31] Mara D. Neusel. Application: Self-dual codes. The Student Mathematical Library 36 (2006) 219-222.
Book volume table of contents   
View Article: PDF

[32] Mara D. Neusel. Application: Counting partitions. The Student Mathematical Library 36 (2006) 283-286.
Book volume table of contents   
View Article: PDF

[33] Mara D. Neusel. Pseudoreflection representations. The Student Mathematical Library 36 (2006) 267-282.
Book volume table of contents   
View Article: PDF

[34] Mara D. Neusel. Rings of polynomial invariants. The Student Mathematical Library 36 (2006) 45-62.
Book volume table of contents   
View Article: PDF

[35] Mara D. Neusel. Application: Decay of a spinless particle. The Student Mathematical Library 36 (2006) 91-94.
Book volume table of contents   
View Article: PDF

[36] Mara D. Neusel. Construction of invariants. The Student Mathematical Library 36 (2006) 99-116.
Book volume table of contents   
View Article: PDF

[37] Thorsten Holm and Wolfgang Willems. A local conjecture on Brauer character degrees of finite groups. Trans. Amer. Math. Soc. 359 (2007) 591-603. MR 2255187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] M. A. Antipov and A. I. Generalov. The Yoneda algebras of symmetric special biserial algebras are finitely generated. St. Petersburg Math. J. 17 (2006) 377-392. MR 2167841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Frauke M. Bleher. Deformations and derived equivalences. Proc. Amer. Math. Soc. 134 (2006) 2503-2510. MR 2213727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Sandro Mattarei. Retrieving information about a group from its character degrees or from its class sizes. Proc. Amer. Math. Soc. 134 (2006) 2189-2195. MR 2213690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Antonio Pita, Ángel del Río and Manuel Ruiz. Groups of units of integral group rings of Kleinian type. Trans. Amer. Math. Soc. 357 (2005) 3215-3237. MR 2135743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Shigeo Koshitani and Naoko Kunugi. Blocks of central $p$-group extensions. Proc. Amer. Math. Soc. 133 (2005) 21-26. MR 2085148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Aurora Olivieri and Ángel del Río. Bicyclic units of $\mathbb{Z} S_n$. Proc. Amer. Math. Soc. 131 (2003) 1649-1653. MR 1953568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Frauke M. Bleher. Universal deformation rings and Klein four defect groups. Trans. Amer. Math. Soc. 354 (2002) 3893-3906. MR 1926858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Eric Jespers and Alexander Zimmermann. $SL_2$ action on the cohomology of a rank two abelian group with arbitrary coefficient domain. Proc. Amer. Math. Soc. 130 (2002) 315-325. MR 1862108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] F. E. A. Johnson. Arithmetic rigidity and units in group rings. Trans. Amer. Math. Soc. 353 (2001) 4623-4635. MR 1851185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Gerald Cliff and Alfred Weiss. Finite groups of matrices over group rings. Trans. Amer. Math. Soc. 352 (2000) 457-475. MR 1608293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Alexander Baranov and Alexander Kleshchev. Maximal ideals in modular group algebras of the finitary symmetric and alternating groups. Trans. Amer. Math. Soc. 351 (1999) 595-617. MR 1443188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] T. Faticoni, H. P. Goeters, C. Vinsonhaler and W. J. Wickless. Torsion-free duality is Warfield. Proc. Amer. Math. Soc. 125 (1997) 961-969. MR 1353383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Antonio Giambruno, Sudarshan Sehgal and Angela Valenti. Group algebras whose units satisfy a group identity. Proc. Amer. Math. Soc. 125 (1997) 629-634. MR 1350944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Yuanlin Li and M. M. Parmenter. Central units of the integral group ring $\mathbb{Z}A_5$. Proc. Amer. Math. Soc. 125 (1997) 61-65. MR 1353390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Tom Halverson and Arun Ram. Murnaghan-Nakayama rules for characters of Iwahori-Hecke algebras of classical type. Trans. Amer. Math. Soc. 348 (1996) 3967-3995. MR 1322951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Shigeo Koshitani. Cartan invariants of group algebras of finite groups . Proc. Amer. Math. Soc. 124 (1996) 2319-2323. MR 1328356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Robert Sandling. The modular group algebra problem for metacyclic $p$-groups. Proc. Amer. Math. Soc. 124 (1996) 1347-1350. MR 1343723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] E. Jespers, M. M. Parmenter and S. K. Sehgal. Central units of integral group rings of nilpotent groups. Proc. Amer. Math. Soc. 124 (1996) 1007-1012. MR 1328353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Robert L. Snider. Endomorphism rings of simple modules over group rings. Proc. Amer. Math. Soc. 124 (1996) 1043-1049. MR 1327044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Barry Simon. Multilinear algebra. Graduate Studies in Mathematics 10 (1995) 253-256.
Book volume table of contents
View Article: PDF

[58] Barry Simon. Compact groups. Graduate Studies in Mathematics 10 (1995) 121-163.
Book volume table of contents
View Article: PDF

[59] Barry Simon. The analysis of self-adjoint Hilbert-Schmidt operators. Graduate Studies in Mathematics 10 (1995) 257-259.
Book volume table of contents
View Article: PDF

[60] Barry Simon. Abstract theory of representations of finite groups. Graduate Studies in Mathematics 10 (1995) 35-63.
Book volume table of contents
View Article: PDF


Results: 31 to 60 of 127 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia